# SDR DL76G060865

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 20,454 hours, 8,361 cycles
- System (JASC): 3150 · Central Warning
- Part: Transformer
- Part number: FT1007
- Part serial: 7276
- Condition: Unknown
- Location: Flap/Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON THRUST APPLICATION TAKEOFF WARNING HORN SOUNDED AND FLAPS INDICATED ON EICAS. FLAPS/SLAT ELEC THEN ILLUMINATED  ON STATUS PAGE.  REPLACED T153 TRANSFORMER IN P36 PANEL.  PERFORMED TEST PER FIM 27-58-00 PG 107 AND 108. SYS CHKS OK. ALSO RESET POPPED FLAP/STAB POSITION C/B.
